# SDR 2022F00337

- Difficulty date: August 29, 2022
- Submitted: September 1, 2022
- Operation: General aviation
- Aircraft: N152PH
- Make and model: Agusta AW139
- Aircraft serial: 41316
- Aircraft time: 8,412 hours, 12,799 cycles
- System (JASC): 6420 · Tail Rotor Head
- Part: Damper
- Part number: 3G6420V00455
- Part serial: LK17918
- Condition: Departed
- Location: Tail Rotor
- Part time: 1,518 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON A NORMAL APPROACH TO THE H AT THE NORTH RAMP, AT ABOUT 150 AGL, WE SUDDENLY FELT A STRONG VIBRATION. WE PROCEEDED TO LAND AND SHUT DOWN ON THE H (NO TAXI). POST FLIGHT REVEALED THAT ONE TAIL ROTOR DAMPER DEPARTED THE AIRCRAFT.
